Journal article icon

Journal article

MAGNETISM AND MAGNETIC-RESONANCE IN METAL-LOADED ZEOLITES

Publication status:
Published

Actions


Journal:
ABSTRACTS OF PAPERS OF THE AMERICAN CHEMICAL SOCIETY More from this journal
Volume:
194
Pages:
A222-INOR
Publication date:
1987-08-30
ISSN:
0065-7727
Pubs id:
pubs:46511
UUID:
uuid:cd89272f-d799-482a-a364-d8c068646951
Local pid:
pubs:46511
Source identifiers:
46511
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP